# SDR IPXA10562556

- Difficulty date: September 4, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 486.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR INTERNAL SIDE AT BS 486.75 FRAME HAS SCREW STRIKES BETWEEN WL 212-213.  REPLACED IAW SRM 52-30-02-1A1, SRM 51-40-05-06, SRM 51-40-02-0G AND DWG 65-25327.
